MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
Related manufacturer reference: 3008452825-2019-00031, 3008452825-2019-00033, 3008452825-2019-00034, 3005334138-2019-00048.During a pulmonary vein isolation procedure, a pericardial effusion occurred.Following the ablation, at the end of the procedure, the patient became hypotensive.An ultrasound confirmed a pericardial effusion, for which a pericardiocentesis was performed to stabilize the patient.The location of the effusion remains unknown.There were no performance issues with any abbott device during the procedure.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8296270
Report Number3008452825-2019-00032
Device Sequence Number16622411
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public05415067025975
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberD-AVSE-DF10-F15
Device Lot Number6726942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER; BRK¿ XS TRANSSEPTAL NEEDLE; FLEXABILITY¿ ABLATION CATHETER; SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER
Outcome Attributed to Adverse Event Other; Required Intervention;